# SDR SWAA960369

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, FOUND FUSELAGE SKIN DENTED 15 INCHES AFT OF AFT ENTRY DOOR, 26 INCHES BELOW EMERGENCY EXIT LIGHT.  REPAIRED PER BOEING SRM.
